# SDR AALA20110214TUL01

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 53,685 hours, 18,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 13D EMERGENCY LIGHT GUARD DAMAGED.  REPLACED GUARD FOR SEAT 13D EMERGENCY LIGHT.  OPS CHECK NORMAL.
